# SDR USAASB0034

- Difficulty date: November 28, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Part time: 36,885 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1912 - ON DESCENT INTO PIT FROM PVD, CAPTAIN REPORTED A FLAP ASYMMETRY PROBLEM AS FLAPS WERE MOVED BETWEEN 1 AND 5 POSITION.  LEFT FLAP POSITION INDICATED 1 AND RIGHT FLAP POSITION INDICATED 3.  AFTER FOLLOWING QUICK REFERENCE HANDBOOK PROCEDURES, FLAPS WERE RETURNED TO THE 1 POSITION THE DEPLOYED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  EMERGENCY WAS CANCELLED PRIOR TO LANDING.  MAINTENANCE INSPECTED FLAPS AND OPERATED THEM SEVERAL TIMES.  LUBRICATED LEFT WING FLAP TRANSMISSION AND JACKSCREWS AND REPLACED FLAP POSITION INDICATOR.  OPS CHECK GOOD.  (M)
